We consider a set of smooth vector fields X_1,…,X_m and X0−∂t satisfying the Hoermander's hyipoellipticity condition, under the assumption that X_1,…,X_m and X0−∂t are invariant with respect to a suitable homogeneous Lie group. We consider the second order partial differential equations in divergence form, X_i (aij X_j) + X0−∂t, where A=(aij) is a bounded, symmetric and uniformly positive matrix with measurable coefficients, and we prove an L^infty source bound of the solution u in terms of its L^1 norm, by adaptingt the Moser's iterative methods to the non-Euclidean geometry of the Lie group.We then use a technique going back to Aronson to prove a pointwise upper bound of the fundamental solution of the operator X_i (aij X_j) + X0−∂t. The bound is given in terms of the value function of an optimal control problem related to the vector fields X_1,…,X_m and X0−∂t. Finally, by using the upper bound, the existence of a fundamental solution is then established for smooth coefficients aij.

Pointwise local estimates and Gaussian upper bounds for a class of uniformly subelliptic ultraparabolic operators / C., Cinti; Polidoro, Sergio. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 338:2(2008), pp. 946-969. [10.1016/j.jmaa.2007.05.059]

Pointwise local estimates and Gaussian upper bounds for a class of uniformly subelliptic ultraparabolic operators

POLIDORO, Sergio
2008

Abstract

We consider a set of smooth vector fields X_1,…,X_m and X0−∂t satisfying the Hoermander's hyipoellipticity condition, under the assumption that X_1,…,X_m and X0−∂t are invariant with respect to a suitable homogeneous Lie group. We consider the second order partial differential equations in divergence form, X_i (aij X_j) + X0−∂t, where A=(aij) is a bounded, symmetric and uniformly positive matrix with measurable coefficients, and we prove an L^infty source bound of the solution u in terms of its L^1 norm, by adaptingt the Moser's iterative methods to the non-Euclidean geometry of the Lie group.We then use a technique going back to Aronson to prove a pointwise upper bound of the fundamental solution of the operator X_i (aij X_j) + X0−∂t. The bound is given in terms of the value function of an optimal control problem related to the vector fields X_1,…,X_m and X0−∂t. Finally, by using the upper bound, the existence of a fundamental solution is then established for smooth coefficients aij.
2008
338
2
946
969
Pointwise local estimates and Gaussian upper bounds for a class of uniformly subelliptic ultraparabolic operators / C., Cinti; Polidoro, Sergio. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 338:2(2008), pp. 946-969. [10.1016/j.jmaa.2007.05.059]
C., Cinti; Polidoro, Sergio
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/592698
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 13
  • ???jsp.display-item.citation.isi??? 11
social impact